Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What is the reason for fever from 7 days even after taking medicines ?

hello doctor i am rathin 24 years old , from last saturday i.e 16 th july i am suffering from fever . i went to doctor , doctor gave me 3 medicine , 1.hifenac-p 2.monocef 3.cetzine . already 7 days over still now i am having fever . fever is coming mainly at day time .also having heavy caugh (while caughing sometimes yellow flame is coming sometimes not ).caughing in every 1 minutes . what should i do? is this normal fever or anything serious?
Asked On : Sun, 24 Jul 2011
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi Rathin
Welcome to HealthcareMagic.
You probably have respiratory infection.Did you get any investigations done?I advise you to visit your Physician and get examined and evaluated.Examination can detect the severity of infection.You may need to get Routine blood work up and chest x ray .if 1 week of medication is not working , you definitely need a stronger or alternative medication.
Take care
Answered: Sun, 24 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor